Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Stinging pain in spine and neck. Taking zapain. Treatment?

I had a mri scan on my spine lumbar/sacral because my spine hurts so much. Since then I got worse my back and neck keep hurting me, I get stinging in my neck and back and pins and needles in my back neck and legs. I feel i getting worse and unable to do as much as i could at home. I take zapain 300g/500g capsules every 4 to 5 hours, Can you help?
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the back along with the pins and needles sensation is likely to be due to a nerve root compression at the level of the spinal cord. You need to take some oral muscle relaxants and methylcobalamin supplements for the relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 20 Apr 2013
I find this answer helpful
General & Family Physician Dr. Muhammad Ishfaq Habib's  Response
Welcome to HCM

The symptoms you have provided are neurological symptoms because of the nerve fibers compression between the vertebral bodies due to disc degenerative changes. The problem persists until the pressure on the nerve fibers is released. Persistent pressure may further damage the nerves and can result in neurological deficits that may lead to the paralysis of the affected areas.

It is recommended to a visit a good neurologist and a physiotherapist as well as physiotherapy is very much helpful. If normal pain killers do not help, you can use neurotransmitter blockers. Vitamin B complex is also suggested to use as it is important for nerve health.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor